# SDR USAA061035

- Difficulty date: August 9, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 17,138 hours, 17,138 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281820401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 23 & Y254, TOP SIDE OF BEAM CORROSION.  REMOVED BEAM, INSTALLED FILLER W/ 2 EA 10 INCHES ANGLES PER SRM 53-00-14; CORR TASK JA-220-53500.
